Dynamical Zeta Functions for Typical Extensions of Full Shifts

Ward, T orcid.org/0000-0002-8253-5767 (1999) Dynamical Zeta Functions for Typical Extensions of Full Shifts. Finite Fields and their Applications, 5 (3). pp. 232-239. ISSN 1071-5797

Abstract

Metadata

Authors/Creators:
Dates:
  • Published: July 1999
  • Published (online): 25 May 2002
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 27 Feb 2020 12:56
Last Modified: 27 Feb 2020 12:56
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1006/ffta.1999.0250

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics